# SDR 0101511233

- Difficulty date: April 22, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N233NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 78,587 hours, 21,306 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Case
- Condition: Split
- Location: Rt Stab Motor
- Part time: 69,252 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF LGW, NR 3 HYDRAULIC SYSTEM ELEVATOR OFF LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURES AND RETURNED TO LGW LANDING WITHOUT INCIDENT.  FOUND RIGHT STABILIZER DRIVE MOTOR CASE SPLIT.  REPLACED MOTOR AND FILTERS AND SERVICED NR 3 HYDRAULIC SYSTEM.  OPERATIONAL CHECK NORMAL.
